advertisement
Question
Posted by: Gesiggie | 2010/10/10

Side effect of Lexamil?

I have been taking 5mg Cipralex since Jan. this year. The Psyciatrist increased my dosage to 10mg Lexamil, 3 days ago. I am VERY dizzy when i get up and don''t feel so good - very tired. Is this just a side effect of the higher dosage?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I wish I knew why so many people are on Cipralex, when they might be better suited on other antidepressants. The usual daily dose would be 10 mg a day. What you describe sounds like it may well be side-effects of the higher dose, though after some 8 months on the low dose ( unusually low ) I wouldn't expect you to be so affected by an increase to the usual dose. You should call and ask your prescribing shrink about this, and maybe he/she should consider alternative medications, as Cipralex is only one of dozens of available alternatives.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/10/11

I wish I knew why so many people are on Cipralex, when they might be better suited on other antidepressants. The usual daily dose would be 10 mg a day. What you describe sounds like it may well be side-effects of the higher dose, though after some 8 months on the low dose ( unusually low ) I wouldn't expect you to be so affected by an increase to the usual dose. You should call and ask your prescribing shrink about this, and maybe he/she should consider alternative medications, as Cipralex is only one of dozens of available alternatives.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement